Artykuły w formacie PDF dostępne są dla subskrybentów, którzy zapłacili za dostęp online, po podpisaniu licencji Licencja użytkownika instytucjonalnego. Czasopisma do 2009 są ogólnodostępne (bezpłatnie).

A class of singular fourth-order boundary value problems with nonhomogeneous nonlinearity

Tom 109 / 2013

Qingliu Yao Annales Polonici Mathematici 109 (2013), 311-325 MSC: Primary 34B16; Secondary 34B18. DOI: 10.4064/ap109-3-6

Streszczenie

We study the existence of positive solutions to a class of singular nonlinear fourth-order boundary value problems in which the nonlinearity may lack homogeneity. By introducing suitable control functions and applying cone expansion and cone compression, we prove three existence theorems. Our main results improve the existence result in [Z. L. Wei, Appl. Math. Comput. 153 (2004), 865–884] where the nonlinearity has a certain homogeneity.

Autorzy

  • Qingliu YaoDepartment of Applied Mathematics
    Nanjing University of Finance and Economics
    Nanjing 210003, P.R. China
    e-mail

Przeszukaj wydawnictwa IMPAN

Zbyt krótkie zapytanie. Wpisz co najmniej 4 znaki.

Przepisz kod z obrazka

Odśwież obrazek

Odśwież obrazek